# SDR C2XA01CL132

- Difficulty date: June 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 7287580501
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3690 THE CREW REPORTED THE 2ND STRIP OF AISLE PATH EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTOR OF THE 2ND STRIP OF EMERGENCY LIGHTS.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
